# SDR ASOA200900731

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR LOWER SILL ANGLE IS CORRODED.  REMOVED SILL AND IAW SRM 51-42-06, 51-42-13, AND 51-42-21.  LOCATED AND DRILLED SERVICEABLE ANGLE IAW SRM 51-40-11.  INSTALLED IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
